# SDR ASAA0480348

- Difficulty date: April 21, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: 5930502501
- Condition: Debonded
- Location: Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND WING PANEL 1303 RUBSTRIP IS DISBONDED.  REAMED HOLES, INSTALLED RPR BUSHING AND RE-INSTALLED RUB STRIP PER EA 5720-01248.  (M)
